# SDR DALA2025070805113

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,754 hours, 30,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 LEFT REAR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 FIM 25-66. FOUND EXCESSIVE DIRT ON GIRT BAR FITTING , REMOVED DEBRIS, OPS NORMAL. (7414796)
